# SDR IXXA11SMN081S

- Difficulty date: June 6, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 290 L34r
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND, IMPROPER REPAIR AT FWD BASKET DOOR OPENING FWD CTR LIP AT STATION FS 290, LONGERON 34.5 RT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSP.  NO DISCREPANCY FOUND.  FABRICATED REPAIR DOUBLER, TRIPLER AND FILLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3, DATED 07/22/11, DWG ED-5376 DATED 06/13/11, SRM 51-1-20D, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
